# SDR HEEA078063

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Link
- Part number: 206001556001
- Condition: Rough
- Location: Rotor Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK BEARING RATCHETY.
